MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG 1688 AIM 4K CAMERA HEAD C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG 1688 AIM 4K CAMERA HEAD C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 1688210105
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that when preparing devices for use, camera and console, there was no picture.Sales representative has been contacted by the phone and decided to inspect the devices in person.After many tries it was not possible to get a picture.It was decided to send products to technical service.
 
Additional Manufacturer Narrative
The device was received at the local service facility for investigation.The technical service report indicates: i would like to inform you that the repair is complete.Replaced socket assembly (b)(4) and fiber optic connector (b)(4) in the camera console.Head and lens in working order.Equipment sent back to the customer.Probable root cause: cables.Hdmi cables.Connectors.Digital board.Power supply.Filter / fuse.Ac inlet board.Main board.Transition board.Intermittence between transition board and ch connector.Software.Camera head (sensor, sensor cable).Coupler (dust on optics, scratched optics, broken / shifted lenses, focusing mechanism, endoclamp, zoom ring).Problem toggling light source.Connected monitors.Leaking.Poor grounding (e.G camera head connection from cable to transition board.) no/incorrect communication with light source.Soaking cap disconnection during sterilization.Electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge.Cybersecurity attack.Pendulum ch inertial measurement unit (imu).Use error.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that when preparing devices for use, camera and console, there was no picture.Sales rep has been contacted by the phone and decided to inspect the devices in person.After many tries it was not possible to get a picture.It was decided to send products to technical service.

Brand Name
PKG 1688 AIM 4K CAMERA HEAD C-MOUNT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23318041
Report Number0002936485-2025-00849
Device Sequence Number4838541
Product Code GCJ
UDI-Device Identifier07613327418989
UDI-Public07613327418989
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K182160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1688210105
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown